EconPapers    
Economics at your fingertips  
 

Normal Criterion Concerning Shared Values

Wei Chen, Yingying Zhang, Jiwen Zeng and Honggen Tian

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study normal criterion of meromorphic functions shared values, we obtain the following. Let F be a family of meromorphic functions in a domain D, such that function f ∈ F has zeros of multiplicity at least 2, there exists nonzero complex numbers bf, cf depending on f satisfying (i) bf/cf is a constant; (ii)min {σ(0, bf), σ(0, cf), σ(bf, cf) ≥ m} for some m > 0; (iii) (1/cfk-1)(f′) k(z)+f(z)≠bfk/cfk-1 or (1/cfk-1)(f′) k(z)+f(z)=bfk/cfk-1⇒f(z)=bf, then F is normal. These results improve some earlier previous results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/312324

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:312324

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:312324